# SDR MYWA20130813001

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM MID CABIN TO AFT LT SIDEWALL WILL NOT TURN OFF.  TROUBLESHOT AND FOUND EMERGENCY POWER SUPPLY AT LT AT MID CABIN SIDEWALL AT FAULT.  R & R EMERGENCY POWER SUPPLY AT LT MID CABIN SIDEWALL IAW AMM 33-51-06, OPS CHECKED NORMAL.
